# SDR SWAA2012050903851

- Difficulty date: May 2, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 28,911 hours, 16,986 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER SKIN CRACKED AT BS 105.26.  REPAIRED SKIN PER SRM.
